Large sieve for generalized trigonometric polynomials
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 161-169
Haewon Joung
Inha University
Abstract : Generalized nonnegative trigonometric polynomials are defined as the products of nonnegative trigonometric polynomials raised to positive real powers. The generalized degree can be defined in a natural way. We improve and extend the large sieve involving $p$th powers of trigonometric polynomials so that it holds for generalized trigonometric polynomials.
Keywords : large sieve, generalized trigonometric polynomials, Jensen's inequality
MSC numbers : 42A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd